# SDR REXA2022060601011

- Difficulty date: March 1, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 31,082 hours, 20,996 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Part number: CN6244230205
- Condition: Deformed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH UPPER TRANSCOWL HINGE LINE FAIRING BUCKLED ON AFT END.	REMOVE AND REPLACE HINGE LINE FAIRING.
